Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking cortisone for Myasthenis gravis. Reddish spots on the arms. No pain or itching

Hi. I have been diagnosed with Myasthenis gravis about two years ago and take mestinon daily as well as cortisone every second day. About two weeks ago I started noticing small roundish red spots appearing randomly on my arms. After a short while they turn light brown and remain. They are flat bloodred and do not itch or pain. Can you please help Wessel
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you developed cherry angioma...also known as De Morgan spots.

It is benign condition.

There is proliferation of capillaries in dermis.

They remain there without any harm.

It is associated with many diseases DM, hyperlipidemias,liver diseases,obesity,alcoholism..etc

Long term steroids might provoke cherry angioma.

It may be in normal person also and may develop inpregnacy.

If they are embarassing, then only you go for treatment.

Otherwise , you may live with them.

Simple electrocautery under local anaesthesia can be done to treat the condition.

You consult dermatologist.


Dr. Ilyas Patel MD
Answered: Fri, 16 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor